# SDR QXEA2011103101096

- Difficulty date: October 25, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 24,675 hours, 25,621 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473911
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR OPEN ADVISORY LIGHT REMAINS ILLUMINATED AFTER THE GEAR EXTENSION.  REPLACED THE PROXIMITY SENSOR ELECTRICAL WIRE HARNESS IAW FIM 52-73-21-810-810, AMM 32-21-11-400-803, 32-61-06-830-801, 32-61-00-280-801. FUNCTIONAL CHECKED GOOD. RETURNED TO SERVICE.
